MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMPR 3-IN-1 IMPACTOR; ORTHOPAEDIC IMPLANT IMPACTOR, REUSABLE

ZIMMER BIOMET, INC. COMPR 3-IN-1 IMPACTOR; ORTHOPAEDIC IMPLANT IMPACTOR, REUSABLE
Catalog Number 110028055
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was further reported that it is unclear which impactor handle and pad fractured during this procedure.The patient experienced no harm due to the event.No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).Visual examination of the provided pictures identified the poly impactor is pictured with a grey tip that is fractured in two fragments and both components are covered in blood.The tip associated with this impactor should be black per print.Additional evaluation of the impactor cannot be completed without product return.Product information confirmed from etch.Review of the device history record(s) identified no deviations or anomalies during manufacturing.Per product design, the pad is attached to the handle with medical grade epoxy and is not designed to be removed as it is approved for effective cleaning and sterilization in its assembled form.Per ifu, 'the majority of surgical instruments and trial prostheses instruments are constructed in such a way that they will not require disassembly.' however, it is unknown if this contributed to the reported event.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
COMPR 3-IN-1 IMPACTOR
Common Device Name
ORTHOPAEDIC IMPLANT IMPACTOR, REUSABLE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23644561
Report Number0001825034-2025-03779
Device Sequence Number18553401
Product Code PHX
UDI-Device Identifier00880304731301
UDI-Public(01)00880304731301(11)191220(10)923600
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K193373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number110028055
Device Lot Number923600
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2025
Initial Report FDA Received Date11/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
COMPR METAL IMPACTOR CAT#110029132 LOT# 65699399
Patient Age70 YR
Patient SexFemale